The model theory of differential fields with finitely many commuting derivations

Journal of Symbolic Logic 65 (2):885-913 (2000)
Abstract
In this paper we set out the basic model theory of differential fields of characteristic 0, which have finitely many commuting derivations. We give axioms for the theory of differentially closed differential fields with m derivations and show that this theory is ω-stable, model complete, and quantifier-eliminable, and that it admits elimination of imaginaries. We give a characterization of forking and compute the rank of this theory to be ω m + 1
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586576
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,841
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Noetherian Varieties in Definably Complete Structures.Tamara Servi - 2008 - Logic and Analysis 1 (3-4):187-204.
Stabilité Polynômiale Des Corps Différentiels.Natacha Portier - 1999 - Journal of Symbolic Logic 64 (2):803-816.
Derivations of the Frobenius Map.Piotr Kowalski - 2005 - Journal of Symbolic Logic 70 (1):99 - 110.
A Model Complete Theory of Valued D-Fields.Thomas Scanlon - 2000 - Journal of Symbolic Logic 65 (4):1758-1784.
Rank and Dimension in Difference-Differential Fields.Ronald F. Bustamante Medina - 2011 - Notre Dame Journal of Formal Logic 52 (4):403-414.
Separably Closed Fields with Higher Derivations.Margit Messmer & Carol Wood - 1995 - Journal of Symbolic Logic 60 (3):898-910.
Notes on the Stability of Separably Closed Fields.Carol Wood - 1979 - Journal of Symbolic Logic 44 (3):412-416.
Separably Closed Fields with Hasse Derivations.Martin Ziegler - 2003 - Journal of Symbolic Logic 68 (1):311-318.
Differential Forms in the Model Theory of Differential Fields.David Pierce - 2003 - Journal of Symbolic Logic 68 (3):923-945.
Added to PP index
2009-01-28

Total downloads
197 ( #23,937 of 2,210,261 )

Recent downloads (6 months)
1 ( #387,753 of 2,210,261 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature